MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL DRIVER

ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL DRIVER
Catalog Number ZFX02HLD28
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that driver fractured placing a crown on a zimmer implant.The hexalobular screwdriver broke into two pieces by the tip while the doctor was tightening it by hand.No impact on the patient was reported.Implant was not affected.

Brand Name
GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key24838648
Report Number3008932779-2026-00005
Device Sequence Number9594114
Product Code NDP
UDI-Device Identifier04251881700442
UDI-Public(01)04251881700442(10)2110080844(240)ZFX02HLD28
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX02HLD28
Device Lot Number2110080844
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic